How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3334
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

Question. My opth noticed some “rough spots” on my cornea.

Customer Question

Question. My opth noticed some “rough spots” on my cornea. He prescribed ciloxan ointment. I used it for two days and found that it caused discomfort. On the internet I found that ciloxan is only good for bacterial problems. My question is: should my opth have taken a swab to determine if I have a bacterial problem? Or could the corneal “rough spot” be related to my blepharitis. Or could the rough spot be related to my use glaucoma drops (currently a mixture of travatan and timolol)

I don’t want to introduce an antibiotic if I don’t need to.

Submitted: 4 years ago.
Category: Eye